# SDR SWAA2016050951619

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 48,963 hours, 28,322 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT DOOR MISSING LOWER STRAP COVER.  INSTALLED COVER IAW MM.
